BibTeX record journals/dam/GimbertW02

download as .bib file

@article{DBLP:journals/dam/GimbertW02,
  author    = {Joan Gimbert and
               Yaokun Wu},
  title     = {The underlying line digraph structure of some (0, 1)-matrix equations},
  journal   = {Discrete Applied Mathematics},
  volume    = {116},
  number    = {3},
  pages     = {289--296},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0166-218X(01)00186-X},
  doi       = {10.1016/S0166-218X(01)00186-X},
  timestamp = {Sun, 28 May 2017 13:22:25 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/GimbertW02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics